IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2008 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1326

Title: Generalized Convolution Transforms and Toeplitz Plus Hankel Integral Equations
Authors: Xuan Thao, Nguyen
Kim Tuan, Vu
Thanh Hong, Nguyen
Keywords: Convolution
Fourier Sine Transform
Fourier Cosine Transform
Toeplitz Plus Hankel Integral Equation
Plancherel Theorem
44A05
44A35
Issue Date: 2008
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 11, No 2, (2008), 153p-174p
Abstract: With the help of a generalized convolution and prove Watson’s and Plancherel’s theorems. Using generalized convolutions a class of Toeplitz plus Hankel integral equations, and also a system of integro-differential equations are solved in closed form.
Description: Mathematics Subject Classification: 44A05, 44A35
URI: http://hdl.handle.net/10525/1326
ISSN: 1311-0454
Appears in Collections:2008

Files in This Item:

File Description SizeFormat
fcaa-vol11-num2-2008-153p-174p.pdf247.31 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback